# SDR FDEA201210183682

- Difficulty date: October 18, 2012
- Submitted: October 19, 2012
- Operation: Air carrier
- Aircraft: N953FD
- Make and model: Boeing 757236
- Aircraft serial: 28667
- Aircraft time: 27,086 hours, 19,016 cycles
- System (JASC): 7732 · Engine Vibration Analyzer
- Part: Transducer
- Part number: 144957000111
- Part serial: 0136
- Condition: Failed
- Location: Rt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: E

## Discrepancy

RT ENGINE SHUTDOWN AS A PRECAUTION FOR HIGH ENGINE VIBRATION (4.0) AMBER.  RT ANTI-ICE VALVE FAILED TO OPEN IN ICING AND VIBRATION STARTED RT AFTER.    SUSPECT COMPRESSOR BLADES WERE ICED.  TROUBLE SHOT IAW FIM 71-05,  PERFORMED AVM BITE IAW FIM 77-31 HAD A B8 FAULT ON RT ENGINE CLEARED FAULT AND DID NOT RETURN.  REPLACED NR 2 ENG AVM ACCELEROMETER IAW AMM 77-31-01-4.  NO FURTHER FAULTS ON RT AVM.  R & R RT ENG AVM REF AMM 77-31-03-4.  RAN ENG AND PERFORMED ENG VIBE SURVEY IAW AMM 71-00-00-5-3 ALL READINGS WITHIN LIMITS N1 WAS 1.5 UNITS AT 1.5 EPR- N2 WAS 1.1 UNITS AT 1.5 EPR- N3 WAS .9 UNITS AT 1.5 EPR AND BB WAS 1.9 UNITS AT 1.5 EPR.  SEE WRI 30-20/0535 FOR A/I INFO ALL WORK IAW AMM   71-00-00-5, 77-31-01-4   FIMS 77-31, 71-05 AND AMM 71-00-00-6.  ACFT OK FOR SRVICE.  RT ENG ANTI-ICE VALVE REPLACED IAW AMM 30-21-03-4.
